# SDR HEEA0011269

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078101
- Condition: Sticks
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL TEMP AND PRESSURE NEEDLES HAVE STICKY OPERATIONS.
